# SDR UPS01435436

- Difficulty date: March 12, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B381743
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6 CRACKS REVEALED ON AFT CARGO DOOR ROTARY ACTUATOR ATTACH FITTING AT BS 1820 AND 1900 AS PER ATTACHED FIGURE.   REFER EO 747-5320-12180-A, AREA DEFECT RECTIFICATION CUTOUT.
